# SDR UPS01235400

- Difficulty date: February 15, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK LT W/W LWR SECTION OF BS 930 FRAME SHOWS CRACK TO AFT CENTER SECTION WHERE REPAIR NOT INSTALLED.  ACCOMPLISHED STA 930 RT & LT FRAME REMOVAL & REPLACEMENT.
